# SDR CALA2019021700264

- Difficulty date: February 15, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 79,706 hours, 19,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0230 DENT ON FWD CARGO FRAME UPPER FLANGE AT STA 660 ABOVE STR 22L. REF ST SAA N/R 0049127 FWD CARGO FRAME UPPER FLANGE DENT AT STA 660 STR 22L FOUND OUT OUT OF LIMITS, L=1.0, W=1.0, D=0.030, IAW SRM 53-00-07 FIG 101. CUT OUT DMG & ACC PERMANENT REPAIR IAW SRM 53-00-07 REPAIR 5 ADD EMP:V919728 WITH INITIAL INSP (ZONE 2) AT 44787 FC (PTC 19787+25000) W/ REPEAT INSPECTIONS HFEC PER NDT, PT 6, 51-00-01 AT 11,000 FC INTERVALS (SRM 53-00-07 REPAIR 5 TABLE 2). REF VT-SAA NR 0049127 & SUPPLEMENT 86239, V919728, QC SAA004 ACCOMPLISH A PERMANENT REPAIR IAW SRM 53-00-07 REPAIR 5WITH INITIAL INSP (ZONE 2) AT 44787 FC (PTC 19787+25000) W/REPEAT INSPECTIONS HFEC PER NDT, PT 6, 51-00-01 AT 11,000 FCINTERVALS (SRM 53-00-07 REPAIR 5 TABLE 2). TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
